# SDR FDEA201610283748

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 61,874 hours, 20,943 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, A HEAVY ODOR OF EXHAUST FUMES.  CABIN AIR TEMP FLUCTUATED WITH NO DEMAND FROM CREW.  COLD TO HOT ETC. RAN ALL PACKS FULL HOT TO FULL COLD, NO FUMES  DETECTED.   CLEANED TEMP SENSOR FOR COCKPIT,  COURIER AND CABIN AND OPS CHECKED AUTO TRIM SYS IAW AMM 21-60-00-5, ALL ZONES CHECKS OK FOR SERVICE.  ACFT IS OK FOR SERVICE.
